Smooth Solutions of Linear Functional Differential Equations of Neutral Type

V. B. Cherepennikov, A. V. Kim

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationMathematical Analysis With Applications - In Honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018
EditorsSandra Pinelas, Arkadii Kim, Victor Vlasov
PublisherSpringer Verlag
Pages131-139
Number of pages9
ISBN (Print)9783030421755
DOIs
Publication statusPublished - 1 Jan 2020
EventInternational conference in honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018 - Ekaterinburg, Russian Federation
Duration: 26 Jul 201831 Jul 2018

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume318
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

ConferenceInternational conference in honor of the 90th Birthday of Constantin Corduneanu, CONCORD-90 2018
CountryRussian Federation
CityEkaterinburg
Period26/07/201831/07/2018

Keywords

  • Initial-value problem
  • Linear functional differential equations
  • Polynomial quasisolutions method
  • Smooth solutions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Smooth Solutions of Linear Functional Differential Equations of Neutral Type'. Together they form a unique fingerprint.

Cite this